MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN FEM PS CMT CCR STD SZ 8 L; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN FEM PS CMT CCR STD SZ 8 L; PROSTHESIS, KNEE
Catalog Number 42500606401
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- medical product.Psn tib stm 5 deg sz f l, item# 42532007501, lot# 65568832.Psn asf ps 10mm ve l 6-9 ef, item# 42512400710, lot# 65543115.All poly pat ve 35 mm dia, item# 42540200035, lot# 65649316.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Proposed annex g code: mechanical (g04) - femur.
 
Event or Problem Description
It was reported that a patient is experiencing swelling and possible allergic reaction approximately two years seven months post implantation.The patient called stating he needs to know if his implant contains nickel as he has been found to be allergic to nickel.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The ifu document (b)(4) en rev.C lists nickel as a material in the composition of the implant material and also under 'material precautions' states that "nickel, is classified as a skin sensitiser 1: sensitisation or allergic reaction to users and/or patients".The ifu states do not use in patients with suspected or confirmed metal sensitivity or allergy to the metals utilized in the manufacture of the subject device.The root cause can therefore be attributed to a failure to follow instructions.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient is experiencing swelling and possible allergic reaction approximately two years seven months post implantation.The patient called stating he needs to know if his implant contains nickel as he has been found to be allergic to nickel and was advised that implant material composition could not be provided without specific product information.

Brand Name
PSN FEM PS CMT CCR STD SZ 8 L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23544401
Report Number3007963827-2025-00454
Device Sequence Number9322838
Product Code JWH
UDI-Device Identifier00889024229235
UDI-Public(01)00889024229235(17)320909(10)65460096
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42500606401
Device Lot Number65460096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight102 KG